# SDR CALA2023031300708

- Difficulty date: March 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N892UA
- Make and model: Airbus A319-132
- Aircraft serial: 2940
- Aircraft time: 44,260 hours, 26,256 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop
- Part number: D5348006229700
- Condition: Cracked
- Location: Fr68 Rh Dr #1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 68 RH DOOR STOP #1 LOWER IB HOLE HAS CRACK INDICATION IN FRAM E LAYER 6 O''CLOCK DIRECTION 100% SCREEN HEIGHT PER HAECO LCQ N/R 9298588/20588 REAMED FREEZE PLUG TO .2820" PER SRM 53-41-12-300-011.  REAMED 5340-01734 STEP 9. PER SRI 53-41-12-205-010 INSPECTION THRESHOLD NOT RELEVANT.  SUBSEQUENT INSP AT INTERVALS OF 5600 FC /FH NOT EMP V061742. AND COLD WORKED HOLES D2, D3, AND D4 TO FINAL .2820" AS PER EA FROM TIME OF ADL/REPAIR EMBODIMENT IN AREA 2 IS 37900 FC/FH RELAVENT. METHOD OF INSP - HFEC. WORK ACCOMPLISHED BY LCQ FR 68 RH DOOR STOP #1 LOWER IB HOLE (D1) REAMED TO DIA OF .4610 IAW SRM 53-41-12-300-008. INSTALLED FREEZE PLUG AND FINAL ADD EMP:V061742 5340-01734 STEP 8. PER SRI 53-41-12-205-010 INSPECTION THRESHOLD EMP V061742. FROM TIME OF ADL/REPAIR EMBODIMENT IN AREA 2 IS 37900 FC/FH NOT RELEVANT.  SUBSEQUENT INSP AT INTERVALS OF 5600 FC /FH NOT RELAVENT. METHOD OF INSP - HFEC. WORK ACCOMPLISHED BY LCQ OK TOO DIP PER SRI 53-41-12-205-010 INSPECTION THRESHOLD FROM TOMC-APPROVAL FROM SC1ELBYC COMMENT TIME OF ADL/REPAIR EMBODIMENT IN AREA 2 IS 37900 FC/FH NOT RELEVANT. SUBSEQUENT INSP AT INTERVALS OF 5600 FC /FH NOT RELAVENT. FR 68 RH DOOR STOP #1 LOWER IB HOLE (D1) REAMED TO DIA OF .4610 QC IAW SRM 53-41-12-300-008. INSTALLED FREEZE PLUG AND FINAL REAMED FREEZE PLUG TO .2820" PER SRM 53-41-12-300-011.  REAMED AND COLD WORKED HOLES D2, D3, AND D4 TO FINAL .2820" AS PER EA QC REVIEW
